# SDR FDEA201102110537

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN STA 1681 TO 1720 HAS VARIOUS AREAS OF CORROSION ON SKIN   FROM RBL 62 - LBL 62. REMOVED CORROSION AT FLOOR PANEL BETWEEN STA 1681-1720 RBL 62-LBL62 IAW SRM 51-10-02.  BLENDED 3EA AREAS OUT OF LIMITS IAW SRM 53-60-51, FIG 201, REPAIR 2.  ORIGINAL MATERIAL .071 AFTER REWORK .050.  REPAIRED FLOOR PANEL IAW SRM 53-60-51, FIG 201.   REPAIR 2 ALTE NR1.
